# SDR DALA1100306810

- Difficulty date: December 16, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 38,348 hours, 12,466 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660 S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED STA 660 ON UPPER FLANGE BTWN STR 23 & 24 LT.  REPAIRED IAW 53-00-07, FIG 201, REPAIR 5.
